Accutane and Depression

Video Transcript

Here’s another daily tip from your friendly local dermatologist!

So what about accutane and depression, because there’s all sorts of studies out there that says; accutane may be or may not be linked to depression and another huge study came out that says it’s not linked to depression. However, if you have a history of depression or suicidal thoughts regardless of if you’re going to be on accutane I do highly suggest and encourage you to talk to your local healthcare practitioner so that we can make sure that this guy is functioning optimally. Now if you’re on accutane, and if you start having depressive symptoms, or if you’re on Accutane and you start feeling suicidal please go see your health care provider, please stop your medications and please make sure that you’re getting the help that you need. Guys, look, there is no harm and no foul with admitting that you need some mental health. All of us do from time to time in our life. The harm and the foul comes that if you let it get to the point where it’s affecting your life or somebody else’s life in a negative manner. Get the help that you need before It’s a problem.